MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Model Number 08058687190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable triglyceride results from the cobas pro c 503 analytical unit.Patient 1 initial result was 438 mg/dl and the repeat results were 133 mg/dl and 132 mg/dl.Patient 2 initial result was 465 mg/dl and the repeat results were 221 mg/dl and 224 mg/dl.On (b)(6) 2023 ini tial result was 469 mg/dl and the repeat result was 82.3 mg/dl.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas pro c 503 analytical unit serial number was (b)(6).The quality control results were acceptable.The field service engineer decontaminated the sample probe, cleaned the rinse station/wash station.He ran quality controls and precision testing which passed.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.A general reagent or analyzer problem was not present, because the qc results were within range.
 
Additional Manufacturer Narrative
Udi related data quality updates only d3 is the initial distributor in the us.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18335305
Report Number1823260-2023-04029
Device Sequence Number15575470
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number08058687190
Device Catalogue Number08058687190
Device Lot Number73558801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer12/19/2023
08/29/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date12/20/2023
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown